# SDR FDEA200907022445

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240808003
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS NOT POSSIBLE TO FIT THE NEW MLG REACTION ROD ON RT SIDE. REPAIR PERFORMED BY REPLACEMENT OF FWD PICK UP  ROD FITTINGS WITH OVERSIZED   FASTENERS AND SKIN REAMED UP IAW. RAS/BAE/1009726/2009 ISS. A, APPROVED BY EA 6-5710-131243.
